# SDR GTIA020912

- Difficulty date: July 24, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E BAY LONGERON 24L AT STATION 200 HAS EXFOLIATION/CRACK WHERE CAP IS FASTENED TO LONGERON.  REMOVED DAMAGED SECTION OF LONGERON.  LOCATED AND DRILLED NEW LONGERON AND LONGERON SPLICE.  INSTALLED LONGERON AND SPLICES. (M)
